MAUDE Adverse Event Report: ORTHOFIX, LLC BONE GROWTH STIMULATOR; SPINAL STIM

ORTHOFIX, LLC BONE GROWTH STIMULATOR; SPINAL STIM
Model Number 5212
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 09/24/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Patient sent an email reporting she believes the device caused burns on her back.No further information was provided.
 
Additional Manufacturer Narrative
Attempts to reach the patient have been mad to gather additional details with no good results.The device has been returned for evaluation but the investigation is not complete at this time.A review of the device history records was performed - all 56 units from this work order passed final inspection.
 
Additional Manufacturer Narrative
Attempts to reach the patient have been made to gather additional details with no good results.The device was returned and investigated.As received, device was able to power on and charging and pass post.Device completed two hours treatment of heating test.No damage noted to the system.System operates as designed.A review of the device history records was performed - all (b)(4) units from this work order passed final inspection.
 
Event or Problem Description

Brand Name
BONE GROWTH STIMULATOR
Common Device Name
SPINAL STIM
Manufacturer (Section D)
ORTHOFIX, LLC
3451 plano pkwy
lewisville TX 75056
Manufacturer (Section G)
ORTHOFIX, LLC
3451 plano pkwy
lewisville TX 75056
Manufacturer Contact
yobana sanchez
3451 plano pkwy
lewisville, TX 75056
MDR Report Key23350620
Report Number2183449-2025-00029
Device Sequence Number7807114
Product Code LOF
UDI-Device Identifier18257200105670
UDI-Public18257200105670
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P850007
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number5212
Device Catalogue Number655212-0001
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2025
Supplement Date Received by Manufacturer09/24/2025
Initial Report FDA Received Date10/21/2025
Supplement Report FDA Received Date11/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age51 YR
Patient SexFemale